MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CANNULATED SCREW PARTIALLY THREADED/38MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CANNULATED SCREW PARTIALLY THREADED/38MM; SCREW, FIXATION, BONE
Model Number 214.538
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 during a case the tip of a 4.5mm cannulated screw partially threaded 38mm was broken.A replacement screw was then used.The broken screw was not inserted into the patient, there was no harm to the patient or delay in the case.The procedure was successfully completed.There is no patient consequence reported.This report is for one (1) 4.5mm cannulated screw partially threaded/38mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a product investigation was completed: upon visual inspection, it is observed that the threads look good without any damage.The shaft part of the screw shows some scratches.Thus, the complaint cannot be confirmed.Dimensional inspection of the received device was not performed as no damage was evident during visual inspection.The relevant drawings were reviewed; no design issues or discrepancies were noticed.The complaint condition was not confirmed.There were no issues during the manufacture of this product that would contribute to this complaint condition.A definitive root cause cannot be determined for the reported problem.During the investigation, no product design issues, or discrepancies were observed that may have contributed to the complaint condition.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM CANNULATED SCREW PARTIALLY THREADED/38MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10852618
Report Number2939274-2020-05186
Device Sequence Number2322804
Product Code HWC
UDI-Device Identifier10886982154156
UDI-Public10886982154156
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214.538
Device Catalogue Number214.538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date12/15/2020
Patient Sequence Number1